# SDR T7419

- Difficulty date: May 9, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N1016C
- Make and model: Mooney M20R
- Aircraft serial: 290297
- Aircraft time: 249 hours
- Engine: Cont TSIO550B
- Engine time: 249 hours
- Propeller: Mcauly 2A34C201
- System (JASC): 6114 · Propeller Hub Section
- Part: Bulkhead
- Part number: D7582
- Condition: Cracked
- Location: Propellor
- Part time: 145 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD CRACKING AT 50HRS TKS WAS INSTALLED BY AIRCRAFT FACTORY.  1ST BULKHEAD REPLACED AT 104 HRS, 2CD BULKHEAD REPLACED AT 249.5 HRS.  COULD NOT DETERMINE IF THE PROPELLER EVER HAD A PROP BALANCE.  FOUND OIL COOLER MOUNTING ANGLE CRACKED ALSO AT 249.5 HRS
